# SDR ASAA0853223

- Difficulty date: July 27, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 3,778 hours, 1,148 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002926
- Condition: Malfunctioned
- Location: Flt Manage
- Part time: 3,778 hours, 1,148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MSG WHEN FLAPS LOWERED VERIFIED DISCREPANCY. PERFORMED FMC RESET PROCEDURES IAW FIM 34-61-00-810-835.  SYSTEM RESET OK.  AC OK FOR SERVICE.
